Celiac.com Sponsor (A1):



Celiac.com Sponsor (A1):


Archived

This topic is now archived and is closed to further replies.

wowzer

Strange Reactions From Medication

Recommended Posts

All my life I've had many strange reactions from prescrition drugs. Things that knock most people out will keep me awake. Antiobiotics that didn't even seem to work. I am allergic to some and have gotten rashes. Tylenol has made my mouth itch and even made it feel like my throat was closing up. Nutrasweet numbs my tongue. I try to avoid taking anything that I don't have to. I do take synthroid and singulair. I had surgery under general anesthesia about 7 years ago. The doctor told my husband who is twice my size that they gave me enough to knock him on his rear and it didn't knock me out. I was wondering if malabsorption has anything to do with all of this?

Share this post


Link to post
Share on other sites

Join eNewsletter


Celiac.com Sponsor (A8):

Celiac.com Sponsor (A8):




Join eNewsletter